# SDR UIEA2013020700074

- Difficulty date: February 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 29,785 hours, 3,801 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STATUS MESSAGE LOWER EICAS SCREEN: SWG TL SW S2497- SWING TAIL LATCH/ LOCK INDICATION SYS - CLOSED/ LATCHED LIMIT SWITCHES, EICAS INDICATES NORMAL CMC INDICATES NO FAULTS.
